# SDR BSAASDR0607

- Difficulty date: February 27, 2006
- Submitted: March 4, 2006
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 20,902 hours, 30,785 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION WAS FOUND ON THE RIGHT WING ON THE LOWER WING SPAR CAP IN THE THIRD ELEMENT SPAR STRAP JUST AFT OF THE WING DRAIN LOCATED JUST OUTBOARD OF THE NACELLE IN THE WING LEADING EDGE.  THE DAMAGE AREA IS APPROXIMATELY .5 INCH WIDE AND WENT INTO THE SPAR CAP THIRD ELEMENT .5 INCH DEEP.  THIS DAMAGE WAS LIMITED TO THE SPAR STRAP ONLY, AND DIDN'T AFFECT THE SPAR CAP ELEMENT ABOVE THE BOND LINE OR THE WING SKIN BELOW THE SPAR STRAP BOND LINE.
